RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 184, Number 3, Pages 511–513 (Mi dan34390)  

MATHEMATICS

On estimation of the remainder of a generalized Fourier series for differentiable functions of two variables

A. I. Vaindiner


Full text: PDF file (379 kB)

Bibliographic databases:
UDC: 517.522.3
Presented: А. Н. Тихонов
Received: 20.05.1968

Citation: A. I. Vaindiner, “On estimation of the remainder of a generalized Fourier series for differentiable functions of two variables”, Dokl. Akad. Nauk SSSR, 184:3 (1969), 511–513

Citation in format AMSBIB
\Bibitem{Vai69}
\by A.~I.~Vaindiner
\paper On estimation of the remainder of a generalized Fourier series for differentiable functions of two variables
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 184
\issue 3
\pages 511--513
\mathnet{http://mi.mathnet.ru/dan34390}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0239356}
\zmath{https://zbmath.org/?q=an:0182.39501}


Linking options:
  • http://mi.mathnet.ru/eng/dan34390
  • http://mi.mathnet.ru/eng/dan/v184/i3/p511

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:34
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020